American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 159 found      Go to page: 1 2 3 4 5 > >>

[31] Alberto Candel and Lawrence Conlon. The Chern-Weil construction. Graduate Studies in Mathematics 60 (2003) 177-186.
Book volume table of contents
View Article: PDF

[32] Alberto Candel and Lawrence Conlon. Constructing foliations. Graduate Studies in Mathematics 60 (2003) 253-283.
Book volume table of contents
View Article: PDF

[33] Alberto Candel and Lawrence Conlon. Harmonic measures for foliated spaces. Graduate Studies in Mathematics 60 (2003) 61-118.
Book volume table of contents
View Article: PDF

[34] Alberto Candel and Lawrence Conlon. Foreword to part 1. Graduate Studies in Mathematics 60 (2003) 3-3.
Book volume table of contents
View Article: PDF

[35] Alberto Candel and Lawrence Conlon. Planar foliations. Graduate Studies in Mathematics 60 (2003) 497-526.
Book volume table of contents
View Article: PDF

[36] Alberto Candel and Lawrence Conlon. The $C^*$-algebra of a foliated space. Graduate Studies in Mathematics 60 (2003) 5-59.
Book volume table of contents
View Article: PDF

[37] Alberto Candel and Lawrence Conlon. $C^*$-Algebras. Graduate Studies in Mathematics 60 (2003) 399-423.
Book volume table of contents
View Article: PDF

[38] Alberto Candel and Lawrence Conlon. Disk decomposition and foliations of link complements. Graduate Studies in Mathematics 60 (2003) 361-398.
Book volume table of contents
View Article: PDF

[39] Alberto Candel and Lawrence Conlon. Brownian motion. Graduate Studies in Mathematics 60 (2003) 461-496.
Book volume table of contents
View Article: PDF

[40] Alberto Candel and Lawrence Conlon. Foreword to part 2. Graduate Studies in Mathematics 60 (2003) 139-139.
Book volume table of contents
View Article: PDF

[41] Alberto Candel and Lawrence Conlon. The Godbillon-Vey classes. Graduate Studies in Mathematics 60 (2003) 209-247.
Book volume table of contents
View Article: PDF

[42] Alberto Candel and Lawrence Conlon. Riemannian geometry and heat diffusion. Graduate Studies in Mathematics 60 (2003) 425-459.
Book volume table of contents
View Article: PDF

[43] Alberto Candel and Lawrence Conlon. Generic leaves. Graduate Studies in Mathematics 60 (2003) 119-135.
Book volume table of contents
View Article: PDF

[44] Alberto Candel and Lawrence Conlon. Foliations II. Graduate Studies in Mathematics 60 (2003) MR MR1994394.
Book volume table of contents   

[45] Alberto Candel and Lawrence Conlon. The Euler class of circle bundles. Graduate Studies in Mathematics 60 (2003) 141-175.
Book volume table of contents   
View Article: PDF

[46] Alberto Candel and Lawrence Conlon. Characteristic classes and integrability. Graduate Studies in Mathematics 60 (2003) 187-208.
Book volume table of contents   
View Article: PDF

[47] R. Roberts, J. Shareshian and M. Stein. Infinitely many hyperbolic 3-manifolds which contain no Reebless foliation. J. Amer. Math. Soc. 16 (2003) 639-679. MR 1969207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Tao Li. Commutator subgroups and foliations without holonomy. Proc. Amer. Math. Soc. 130 (2002) 2471-2477. MR 1897474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Franz W. Kamber and Peter W. Michor. The flow completion of a manifold with vector field. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 95-97. MR 1783093.
Abstract, references, and article information   
View Article: PDF

[51] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Alberto Candel and Lawrence Conlon. Foliation cycles. Graduate Studies in Mathematics 23 (1999) 231-272.
Book volume table of contents
View Article: PDF

[54] Alberto Candel and Lawrence Conlon. Generalized Poincar\`e-Bendixson theory. Graduate Studies in Mathematics 23 (1999) 165-204.
Book volume table of contents
View Article: PDF

[55] Alberto Candel and Lawrence Conlon. Foreword to Part 3. Graduate Studies in Mathematics 23 (1999) 229-229.
Book volume table of contents
View Article: PDF

[56] Alberto Candel and Lawrence Conlon. Basic structures. Graduate Studies in Mathematics 23 (1999) 123-135.
Book volume table of contents
View Article: PDF

[57] Alberto Candel and Lawrence Conlon. Foliations without holonomy. Graduate Studies in Mathematics 23 (1999) 205-225.
Book volume table of contents
View Article: PDF

[58] Alberto Candel and Lawrence Conlon. Holonomy. Graduate Studies in Mathematics 23 (1999) 45-70.
Book volume table of contents
View Article: PDF

[59] Alberto Candel and Lawrence Conlon. Foreword to Part 1. Graduate Studies in Mathematics 23 (1999) 3-4.
Book volume table of contents
View Article: PDF

[60] Alberto Candel and Lawrence Conlon. Foliated manifolds. Graduate Studies in Mathematics 23 (1999) 5-43.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 159 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia